Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2014 (2014), Article ID 353924, 8 pages
http://dx.doi.org/10.1155/2014/353924
Research Article

New General Integral Inequalities for Lipschitzian Functions via Hadamard Fractional Integrals

Department of Mathematics, Faculty of Arts and Sciences, Giresun University, 28100 Giresun, Turkey

Received 13 January 2014; Revised 18 March 2014; Accepted 1 April 2014; Published 22 April 2014

Academic Editor: Julien Salomon

Copyright © 2014 İmdat İşcan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The author obtains new estimates on generalization of Hadamard, Ostrowski, and Simpson type inequalities for Lipschitzian functions via Hadamard fractional integrals. Some applications to special means of positive real numbers are also given.